# SDR CALA2013081490453

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 68,797 hours, 9,638 cycles
- Engine: Pwa PW40903
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Condition: Worn
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 INCHES FROM LT WING PROBE, NR 12 CONNECTOR, THE YELLOW HARNESS WIRE HAS INSULATION THAT IS WORN THROUGH TO CORE WIRE.  ACCOMPLISHED REPAIR OF WIRING AT LT WING PROBE IAW AMM.  ACCOMPLISHED UNIMATIC REPORTING AS REQUIRED.
